MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.2017.119

Медицинская библиотека · ACG case reports journal · 2017

A Case of Sub-Diaphragmatic Abscess after Injection of Botulinum Toxin to Treat Achalasia.

Fisher Constantine, Puello Frances, Ferm Samson, Rubin Moshe, Schnall H Alan

Клинический случайСтатьяПеревод в очереди

Аннотация

Achalasia is a disorder of the esophagus characterized by decreased lower esophageal sphincter (LES) relaxation and absence of esophageal peristalsis. Botulinum toxin (BT) injection targeting the LES has been used in the treatment of achalasia and other esophageal motility disorders, and it is considered to be safe and effective for short-term symptomatic relief. Serious adverse events of this procedure are rare. We report the case of an 83-year-old woman treated with BT injection for achalasia who subsequently developed a subdiaphragmatic abscess.

Для цитирования: Fisher Constantine, Puello Frances, Ferm Samson, Rubin Moshe, Schnall H Alan. A Case of Sub-Diaphragmatic Abscess after Injection of Botulinum Toxin to Treat Achalasia.. ACG case reports journal. 2017. DOI: 10.14309/crj.2017.119.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.